• Oct 26, 2018 News!Vol.10, No.5 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Sep 03, 2018 News!Vol.10, No.4 has been published with online version.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.5(2): 341-345 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2013.V5.706

Optimization of Correlated Multiple Response Surfaces with Stochastic Covariate

Taha Hossein Hejazi, Ali Salmasnia, and Mahdi Bastan
Abstract—Optimizing quality engineering problems has become a common problem when there are several correlated product quality characteristics. Moreover, in design of experiments, controlling covariate effects could reduce error and uncovered variances as well as give more insight about the process. This work identifies process variables to analyze correlated multiple responses with stochastic covariates. It also considers dispersion effects and specification limits besides location effects in an integrated framework based on desirability function. At the end, efficacies of the proposed approach are assessed by a numerical example.

Index Terms—Design of experiments, multiresponse optimization, covariate effects, principal component analysis, and desirability function.

T. H. Hejazi is with the Department of Industrial Engineering and Management Systems ,Amirkabir University of Technology ,Tehran, Iran (e-mail: t.h.hejazi@aut.ac.ir).
A. Salmasnia is with the Department of Industrial Engineering, Faculty of Engineering, Tarbiat Modares University, Tehran, Iran (e-mail: ali.salmasnia@modares.ac.ir).
M. Bastan is with the Department of Industrial Engineering, Faculty of Engineering, Eyvanakey University, Semnan, Iran (e-mail: mbastan@eyc.ac.ir).

[PDF]

Cite: Taha Hossein Hejazi, Ali Salmasnia, and Mahdi Bastan, "Optimization of Correlated Multiple Response Surfaces with Stochastic Covariate," International Journal of Computer Theory and Engineering vol. 5, no. 2, pp. 341-345, 2013.
Copyright © 2008-2018. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com